# SDR DALA2024050204875

- Difficulty date: April 30, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 69,738 hours, 30,312 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0319745) DURING OVERNIGHT OF APRIL 5, 2024 FOR AIR CONDITIONING SERVICE, MAINTENANCE DISCOVERED SEVERE CORROSION TO THE FLANGES OF THE STA 540 LOWER BULKHEAD CHORD P/N 111A2203-1 BETWEEN STR 28L AND STR 28R. CORROSION WAS ALSO FOUND ON THE EXTERNAL SKIN P/N 143A3232-12 AND THE 143A3233-2 A/C GROUND CONNECT DOUBLER. MAINTENANCE REPAIRED CORROSION PER ERA 617453-14.
